# SDR ASAA2016021015385

- Difficulty date: February 10, 2016
- Submitted: February 13, 2016
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 9,049 hours, 2,977 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LT ILLUMINATED, RAN QRH.  LIGHT WENT OUT ON RESET.  ACFT GROUNDED. ACCOMPLISHED LT TEMP CONTROLLER BITE PROCEDURE IAW AMM 21-62, TASK 801. PASSES ALL TESTS.
